Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 92, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Jun 17, 2015, 4:32 AM CDT for Jackson County, Matagorda County, Wharton County, Texas. It was in force for 118 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2015, 4:32 AM CDT (09:32 UTC)
- Expired
- Jun 17, 2015, 6:30 AM CDT
- In force
- 118 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jackson County, TX, Matagorda County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 136 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 5:30 AM CDT | FLASH FLOOD | 4 Wsw La Ward, TX | SECTIONS OF FM 1593 AROUND LOLITA ARE IMPASSABLE DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 418 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1213 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
330
WGUS54 KHGX 170932
FFWHGX
TXC239-321-481-171130-
/O.NEW.KHGX.FF.W.0092.150617T0932Z-150617T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
432 AM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WHARTON COUNTY IN SOUTHEASTERN TEXAS...
JACKSON COUNTY IN SOUTH CENTRAL TEXAS...
MATAGORDA COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 630 AM CDT
* AT 430 AM CDT...DOPPLER RADAR INDICATED A CLUSTER OF SHOWERS AND
THUNDERSTORMS PRODUCING VERY HEAVY RAIN ACROSS THE WARNED AREA.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. HOURLY RAINFALL
RATES ARE CURRENTLY 2 TO 3 INCHES.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MATAGORDA...BAY CITY...EL CAMPO...WHARTON...EDNA...PALACIOS...SOUTH
TEXAS NUCLEAR PLANT...GANADO...LA WARD...MARKHAM...PIERCE...
LOLITA...BLESSING...CORDELE...WADSWORTH...LAKE TEXANA DAM...
MORALES...DANEVANG...LOUISE AND VANDERBILT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2848 9626 2860 9599 2861 9598 2865 9598
2858 9622 2864 9624 2876 9618 2864 9631
2868 9639 2874 9640 2871 9665 2882 9672
2916 9678 2940 9634 2937 9614 2874 9581
2870 9593 2863 9596 2868 9578
$$
LWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 4:19 AM CDT, 13 minutes earlier.
Area forecast discussion, Jun 17, 4:19 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
419 AM CDT WED JUN 17 2015
...TORNADO WATCH IN EFFECT THROUGH 7 AM CDT....
...FLASH FLOOD WATCH IS IN EFFECT THROUGH 6 PM CDT...
.DISCUSSION...
TROPICAL DEPRESSION BILL IS SLOWLY ROTATING UP INTO NORTH CENTRAL
TEXAS...IT'S CURRENT CENTER (~ 1000 MB LOW) POSITION IS JUST EAST
OF FORT HOOD THIS PAST HOUR. ONE CORE FEEDER BAND IS SLUGGISHLY
ADVANCING EAST THROUGH THE WESTERN CWA...FROM MATAGORDA BAY TO
NORTHERN WHARTON THROUGH GRIMES AND WALLER COUNTIES...THAT WILL
LIKELY PRODUCE AREAS OF FLASH FLOODING. (RECENTLY UNDERESTIMATED)
DUAL POL HOURLY 1 TO 2 INCH RATES ARE COMMON IN ASSOCIATION WITH
THIS BAND. OF CONCERN ARE THE STRONG MATAGORDA BAY THUNDERSTORM
CLUSTERS THAT ARE BECOMING BETTER ORIENTATED IN A MORE NORTH-TO-
SOUTH FASHION IN WHICH TO FEED NORTHWARD INTO THIS AFOREMENTIONED
FEEDER BAND. FEELING IS THAT THE SHORT TERM EVOLUTION OF THIS LINE
WILL BE FOR MODERATE TO HEAVY PRECIPITATION TO FILL IN ALONG AND
JUST WEST OF THE I-45 CORRIDOR...OR LIKELY PROBABILITIES OF NEAR
TERM TWO TO FOUR INCH (LOCALLY 4 TO 5 INCH) RAINFALL RATES OVER
THE CENTRAL CWA INCLUDING HOUSTON METRO. THE OTHER THREAT WILL BE
WATERSPOUTS/TORNADOES...THERE HAS BEEN SOME WEAK ROTATION WITHIN
THE MID LEVELS WITH THESE STORMS CURRENTLY OFF THE MATAGORDA BAY
COASTLINE. A TORNADO WATCH IS IN EFFECT AS QUICK SPIN-UPS WITHIN
THIS HIGHLY MOIST (2.1-2.2 PWAT) ENVIRONMENT ARE DEFINITELY A
POSSIBILITY. WIND GUSTS TO 40 KTS WILL STILL OCCUR WITHIN THE
STRONGEST THUNDERSTORMS. PLEASE SEE MARINE SECTION BELOW
CONCERNING BILL'S MARITIME IMPACTS.
HIGHER RESOLUTION MODELING ENSEMBLE MAINTAIN AT LEAST (1-3 HOUR)
1 TO 2 INCH RATE SWATHS OF TRAINING FEEDER BANDS FROM TD BILL
THROUGH THE EVENING HOURS. TOTAL REMAINING QPF FOR THIS EVENT WILL
GENERALLY BE 4 TO 6 INCHES WEST OF OF I-45...1 TO 3 INCHES EAST OF
THIS CORRIDOR. THE REMNANTS OF BILL WILL BECOME ABSORBED WITHIN
SOUTHERN PLAINS ZONAL FLOW LATE THURSDAY NIGHT/EARLY FRIDAY...THE
RAIN PRODUCER SHEARING OUT INTO AN OPEN WAVE TROUGH ACROSS THE MID-
ATLANTIC THROUGH THE WEEKEND. WESTERN 5H RIDGING OVER SO CAL/DESERT
SOUTHWEST MAY BEGIN EXPAND FURTHER EAST TO BEGIN THE WEEKEND...BUT
A WEAK INVERTED TROUGH OVER MEXICO IS PROGGED TO KEEP THIS RIDGE
WELL OFF TO THE WEST. AFTER A DAY OF SUB 2 INCH PWS THURSDAY...
SOUTHERN MID-LEVEL STEERING FLOW MAY PULL UP ANOTHER PLUS 2 INCH
PW AIR MASS INTO SOUTHEASTERN TEXAS. THE REGION WILL ONCE AGAIN BE
UNDER A VERY MOISTURE-RICH AIR MASS FRIDAY WITH WHAT APPEARS TO BE
A LEFT-OVER BOUNDARY FROM BILL PROVIDING THE FOCUS FOR LATE
MORNING THROUGH EARLY FRIDAY EVENING SCATTERED CONVECTION. HIGHER
HEIGHTS FINALLY WORK THEIR WAY INTO TEXAS THROUGH THE WEEKEND...BUT
RESIDUAL INSTABILITY WITHIN A 1.7-1.9 INCH PWAT / 6-7 DEG C LAPSE
RATE (15-2 K CAPE) ENVIRONMENT SPELLS MODEST RETURNING SCATTERED
TSRA DURING THE SATURDAY DAYTIME HOURS. DAYS BEGIN TO DRY OUT AND
WARM BACK UP EARLY NEXT WEEK AS DIURNAL CONVECTION FOCUSES OUT IN
WEST TEXAS AS BIG BEND REGIONAL PRESSURES LOWER...POSSIBLE DRYLINE
CONVECTIVE ACTIVITY. AFTER BILL'S PRECIPITATION IS OVER....FOLLOWED
BY A COUPLE OF DAYS OF RETURNING SCATTERED CONVECTION FRIDAY AND
SATURDAY...OVERCAST CONDITIONS WILL LIMIT WARMTH TO THE MID TO
UPPER 80S. DRIER LATE PERIOD DAYS WILL ALLOW THERMOMETERS TO PEAK
OUT IN THE AVERAGE LOWER TO MIDDLE 90S BY THIS TIME NEXT WEEK. 31
&&
.MARINE...
SMALL CRAFT ADVISORIES ARE IN EFFECT TODAY WITH CONTINUING STRONG
ONSHORE WINDS AND AND ELEVATED SEAS. THESE ARE EXPECTED TO SLOWLY
DIMINISH LATER THIS AFTN INTO THURSDAY AS THE PRESSURE GRADIENT
ASSOCIATED WITH THE REMNANTS OF BILL BEGINS TO RELAX. THERE WILL
HOWEVER BE ADDITIONAL BANDS OF SHOWERS AND THUNDERSTORMS MOVING
THROUGH THE WATERS THROUGH THE DAY. STRONG GUSTY WINDS AND ISOLATED
WATERSPOUTS REMAIN A POSSIBILITY WITH THESE BANDS OF PRECIPITATION.
ALSO ISSUED A BEACH HAZARD STATEMENT THRU THIS EVNG ACCOUNTING FOR
ABOVE NORMAL SURF, RIP CURRENTS, WATER LEVELS AND WAVE RUN UP AT
AREA BEACHES TODAY.
LIGHT TO MODERATE ONSHORE FLOW IS EXPECTED OVER THE WEEKEND INTO
EARLY NEXT WEEK. 47
&&
.AVIATION...
BANDS OF SHRA & ISO TSTMS WILL IMPACT TERMINALS INTERMITTENTLY
TODAY & PROBABLY AGAIN LATE TONIGHT. OUTSIDE ANY PRECIP VFR
CONDITIONS WILL MOSTLY PERSIST. LOWER END MVFR CIGS, GUSTY WINDS
AND LOCALLY HEAVY DOWNPOURS CAN BE EXPECTED IN THE STRONGER (AND
POSSIBLY TRAINING) BANDS OF PRECIP. 47
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 83 74 88 74 89 / 90 60 50 20 30
HOUSTON (IAH) 83 76 89 75 90 / 90 40 30 10 40
GALVESTON (GLS) 85 80 87 79 86 / 80 30 20 20 20
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
JACKSON...LIBERTY...MADISON...MATAGORDA...MONTGOMERY...SAN
JACINTO...WALKER...WALLER...WASHINGTON...WHARTON.
WIND ADVISORY UNTIL 4 AM CDT EARLY THIS MORNING FOR THE
FOLLOWING ZONES: GALVESTON.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...31/47Hazardous weather outlook, Jun 16, 4:52 AM CDT, 23 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 452 AM CDT TUE JUN 16 2015 TXZ163-164-176>179-195>199-211-212-171300- AUSTIN-BRAZOS-BURLESON-GRIMES-HOUSTON-MADISON-MONTGOMERY-POLK- SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- 452 AM CDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS AS DEEP MOISTURE LEVELS FROM TROPICAL STORM BILL CONTINUE TO PUMP INTO THE AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP. FLASH FLOOD WATCHES ARE IN EFFECT. ISOLATED TORNADOES ARE POSSIBLE TOO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AS DEEP MOISTURE FROM THE REMNANTS OF TROPICAL STORM BILL CONTINUES TO PUMP INTO THE AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP. EXPECT DECREASING RAIN COVERAGE BEGINNING ON THURSDAY. RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO AVERAGE 2 TO 4 INCHES TO THE EAST OF INTERSTATE 45 AND 5 TO 8 INCHES TO THE WEST OF INTERSTATE 45. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY. GMZ330-335-350-355-370-375-171300- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 452 AM CDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A TROPICAL STORM WARNING IS IN EFFECT AS TROPICAL STORM BILL MOVES ACROSS THE COASTAL WATERS. EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS AS BILL APPROACHES MATAGORDA BAY. STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL THAT COULD REDUCE VISIBILITIES BELOW 1 MILE... ALONG WITH HIGH WINDS AND SEAS...AND FREQUENT CLOUD TO WATER LIGHTNING. ADDITIONALLY...ELEVATED TIDE LEVELS CAN BE EXPECTED AND THERE WILL BE A THREAT FOR RIP CURRENTS ALONG THE COAST. ISOLATED WATERSPOUTS ARE POSSIBLE TOO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXPECT BANDS OF SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL ON WEDNESDAY ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM BILL. STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL THAT COULD REDUCE VISIBILITIES BELOW 1 MILE...ALONG WITH LOCALLY HIGHER WINDS AND SEAS...AND FREQUENT CLOUD TO WATER LIGHTNING. CAUTION FLAGS AND ADVISORIES ARE EXPECTED TO CONTINUE FOR ELEVATED WINDS AND SEAS. ADDITIONALLY...ELEVATED TIDE LEVELS WILL PERSIST AND THERE WILL BE A CONTINUED THREAT FOR RIP CURRENTS ALONG THE COAST. EXPECT DECREASING RAIN COVERAGE AND GRADUALLY LOWERING WINDS AND TIDES BEGINNING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY. TXZ200-210-213-214-226-227-235>238-171300- BRAZORIA-CHAMBERS-COLORADO-FORT BEND-GALVESTON-HARRIS-JACKSON- LIBERTY-MATAGORDA-WHARTON- 452 AM CDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A TROPICAL STORM WARNING IS IN EFFECT AS TROPICAL STORM BILL APPROACHES MATAGORDA BAY. EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS AS DEEP TROPICAL MOISTURE FROM BILL CONTINUES TO PUMP INTO THE AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP. FLASH FLOOD WATCHES ARE IN EFFECT. ISOLATED TORNADOES ARE POSSIBLE TOO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY AS DEEP MOISTURE FROM THE REMNANTS OF TROPICAL STORM BILL CONTINUES TO STREAM ACROSS THE AREA FROM THE GULF. LOCALLY HEAVY RAINFALL COULD DEVELOP EITHER WITH THE STRONGER STORMS OR WHERE ANY TRAINING SETS UP. EXPECT DECREASING RAIN COVERAGE BEGINNING ON THURSDAY. RAINFALL TOTALS THROUGH THURSDAY ARE EXPECTED TO AVERAGE 2 TO 4 INCHES TO THE EAST OF INTERSTATE 45 AND 5 TO 8 INCHES TO THE WEST OF INTERSTATE 45. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH WEDNESDAY.
In the hours before
Local storm report, Jun 17, 12:40 AM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1240 AM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM FLASH FLOOD BRENHAM 30.16N 96.40W
06/17/2015 WASHINGTON TX LAW ENFORCEMENT
ROAD IMPASSABLE AT 1100 ROCKPORT LANE DUE TO WATER UP
TO 5 INCHES DEEP.
&&
EVENT NUMBER HGX1500382
40Local storm report, Jun 17, 12:41 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1241 AM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM FLASH FLOOD BRENHAM 30.16N 96.40W
06/17/2015 WASHINGTON TX LAW ENFORCEMENT
BURLESON STREET CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER HGX1500383
40Local storm report, Jun 17, 12:43 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1243 AM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM FLASH FLOOD BRENHAM 30.16N 96.40W
06/17/2015 WASHINGTON TX LAW ENFORCEMENT
WATER ON ROADWAY AT FM 390 AND QUEBE ROAD.
&&
EVENT NUMBER HGX1500384
40Special weather statement, Jun 17, 3:34 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
334 AM CDT WED JUN 17 2015
TXZ235-236-170930-
JACKSON TX-MATAGORDA TX-
334 AM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JACKSON AND
SOUTHWESTERN MATAGORDA COUNTIES UNTIL 430 AM CDT...
AT 333 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF PORT OCONNOR...MOVING NORTH AT 15 MPH.
WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM.
TORRENTIAL RAIN WILL ALSO ACCOMPANY THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MATAGORDA...EDNA...PALACIOS...SOUTH TEXAS NUCLEAR PLANT...LA WARD...
LOLITA...BLESSING...LAKE TEXANA DAM...VANDERBILT AND WADSWORTH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR SOUTHEASTERN
TEXAS.
LAT...LON 2867 9632 2868 9639 2873 9639 2874 9643
2871 9643 2871 9665 2882 9672 2885 9670
2890 9676 2905 9668 2883 9582 2862 9599
2865 9598 2866 9600 2865 9600 2858 9602
2849 9622 2856 9622 2848 9623 2838 9638
TIME...MOT...LOC 0833Z 188DEG 14KT 2840 9630Local storm report, Jun 17, 4:29 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
429 AM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM FLASH FLOOD SEALY 29.77N 96.15W
06/17/2015 AUSTIN TX BROADCAST MEDIA
FLOODING HAS CAUSED IMPASSABLE ROADWAYS. TWO TO THREE
FEET OF WATER BEING REPORTED UNDER LOCAL AREA
UNDERPASSES.
&&
EVENT NUMBER HGX1500385
BLOODThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:26 PM CDT | Wind Advisory | HGX | Galveston | 9 hr |
| Jun 16, 7:43 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Wharton | 3 hr |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Jackson, Lavaca | 3 days |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Matagorda, Wharton | 4 days |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Burleson, Lee | 48 hr |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Burleson, Lee | 4 days |
| Jun 16, 9:34 PM CDT | River Flood Warning | HGX | Jackson, Wharton | 58 hr |
| Jun 16, 10:43 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Washington | 3 hr |
| Jun 16, 10:52 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Madison, Waller, Washington | 3 hr |
| Jun 16, 11:27 PM CDT | Areal Flood Advisory | HGX | Wharton | 63 min |
| Jun 16, 11:47 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 3 hr |
| Jun 17, 12:52 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller, Washington, Wharton | 113 min |
| Jun 17, 1:26 AM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Waller, Washington | 2 hr |
| Jun 17, 1:58 AM CDT | Beach Hazards Statement | HGX | Brazoria, Chambers, Galveston, Matagorda | 18 hr |
| Jun 17, 2:50 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Fort Bend, Harris, Waller, Washington and 1 more | 3 hr |
| Jun 17, 3:08 AM CDT | Flash Flood Warning | HGX | Brazos, Grimes, Harris, Madison, Waller, Washington | 3 hr |
| Jun 17, 3:34 AM CDT | Special Weather Statement | HGX | Jackson, Matagorda | 56 min |
| Jun 17, 3:39 AM CDT | Areal Flood Advisory | HGX | Jackson, Matagorda | 2 hr |
| Jun 17, 3:44 AM CDT | Special Marine Warning | HGX | 46 min | |
| Jun 17, 5:04 AM CDT | Special Marine Warning | HGX | 86 min | |
| Jun 17, 6:04 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Walker, Waller, Washington and 1 more | 86 min |
| Jun 17, 6:21 AM CDT | Areal Flood Advisory | HGX | Galveston | 54 min |
| Jun 17, 6:24 AM CDT | Special Marine Warning | HGX | 36 min | |
| Jun 17, 6:29 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda, Wharton | 2 hr |
| Jun 17, 6:40 AM CDT | Special Marine Warning | HGX | 95 min | |
| Jun 17, 7:27 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Grimes, Waller, Wharton | 93 min |
| Jun 17, 7:46 AM CDT | Areal Flood Advisory | HGX | Chambers, Harris, Liberty, Polk, San Jacinto | 119 min |
| Jun 17, 8:21 AM CDT | Flash Flood Warning | HGX | Austin, Colorado, Jackson, Matagorda, Wharton | 114 min |
| Jun 17, 9:09 AM CDT | River Flood Warning | HGX | Colorado, Jackson, Wharton | 3 days |
| Jun 17, 9:09 AM CDT | River Flood Warning | HGX | Jackson, Wharton | 61 hr |
| Jun 17, 9:41 AM CDT | River Flood Warning | HGX | Austin, Brazoria, Fort Bend, Waller | 9 days |
| Jun 17, 9:41 AM CDT | River Flood Warning | HGX | Brazoria, Fort Bend | 9 days |
| Jun 17, 9:49 AM CDT | River Flood Warning | HGX | Brazos, Grimes, Madison | 5 days |
| Jun 17, 9:49 AM CDT | River Flood Warning | HGX | Burleson, Washington | 37 hr |
| Jun 17, 9:56 AM CDT | River Flood Warning | HGX | Brazoria | 8 days |
| Jun 17, 10:20 AM CDT | Flash Flood Warning | HGX | Colorado, Jackson, Wharton | 115 min |
| Jun 17, 10:57 AM CDT | Flash Flood Watch | HGX | Houston, Polk, Trinity | 33 hr |
| Jun 17, 11:44 AM CDT | Areal Flood Advisory | HGX | Liberty, Polk, San Jacinto | 2 hr |
| Jun 17, 12:01 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Waller, Washington, Wharton | 3 hr |
| Jun 17, 12:17 PM CDT | Flash Flood Warning | HGX | Colorado, Jackson, Matagorda, Wharton | 3 hr |
| Jun 17, 12:39 PM CDT | Flash Flood Warning | HGX | Liberty, Polk | 3 hr |
| Jun 17, 1:44 PM CDT | Areal Flood Advisory | HGX | Chambers, Galveston, Liberty | 3 hr |
| Jun 17, 3:43 PM CDT | Flash Flood Warning | HGX | Liberty, Polk | 3 hr |
| Jun 17, 5:21 PM CDT | Flash Flood Warning | HGX | Chambers, Galveston, Liberty | 3 hr |
| Jun 17, 5:33 PM CDT | Areal Flood Advisory | HGX | Chambers, Galveston, Harris, Liberty | 3 hr |
| Jun 17, 6:49 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston, Harris, Liberty | 116 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.